One-dimensional flow of an ultrarelativistic gas
Doklady Akademii Nauk, Tome 139 (1961) no. 3, pp. 590-593
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_3_a20,
author = {K. P. Stanyukovich},
title = {One-dimensional flow of an ultrarelativistic gas},
journal = {Doklady Akademii Nauk},
pages = {590--593},
year = {1961},
volume = {139},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_3_a20/}
}
K. P. Stanyukovich. One-dimensional flow of an ultrarelativistic gas. Doklady Akademii Nauk, Tome 139 (1961) no. 3, pp. 590-593. http://geodesic.mathdoc.fr/item/DAN_1961_139_3_a20/